Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1060, 33 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__43_0,
     author = {Grivaux, Julien and Hubert, Pascal},
     title = {Les exposants de Liapounoff du flot de Teichm\"uller [d'apr\`es Eskin-Kontsevitch-Zorich]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1060},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1361.30078},
     mrnumber = {3289277},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__43_0/}
}
Grivaux, Julien; Hubert, Pascal. Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1060, 33 p. http://archive.numdam.org/item/AST_2014__361__43_0/

[AF] A. Avila & G. Forni - « Weak mixing for interval exchange transformations and translation flows », Ann. of Math. 2) 165 (2007), no. 2, p. 637-664. | Article | MR 2299743 | Zbl 1136.37003

[AMY] A. Avila, C. Matheus & J.-C. Yoccoz - « SL(2,)-invariant probability measures on the moduli spaces of translation surfaces are regular », Geom. Fund. Anal. 23 (2013), no. 6, p. 1705-1729. | Article | MR 3132901 | Zbl 1316.37016

[AV] A. Avila & M. Viana - « Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture », Acta Math. 198 (2007), no. 1, p. 1-56. | Article | MR 2316268 | Zbl 1143.37001

[BGV] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Springer-Verlag, Berlin, 2004. | MR 2273508 | Zbl 1037.58015

[BO] S. Bloch & A. Okounkov - « The character of the infinite wedge representation », Adv. Math. 149 (2000), no. 1, p. 1-60. | MR 1742353 | Zbl 0978.17016

[BM] I. I. Bouw & M. Möller - « Teichmüller curves, triangle groups, and Lyapunov exponents », Ann. of Math. (2) 172 (2010), no. 1, p. 139-185. | Article | MR 2680418 | Zbl 1203.37049

[CM] D. Chen & M. Möller - « Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus », Geom. Topol. 16 (2012), no. 4, p. 2427-2479. | Article | MR 3033521 | Zbl 1266.14018

[DHL] V. Delecroix, P. Hubert & S. Lelièvre - « Diffusion for the wind-tree model », arXiv:1107.1810, 2011.

[EKZ1] A. Eskin, M. Kontsevich & A. Zorich - « Lyapunov spectrum of square-tiled cyclic covers », J. Mod. Dyn. 5 (2011), no. 2, p. 319-353. | Article | MR 2820564 | Zbl 1254.32019

[EKZ2] A. Eskin, M. Kontsevich & A. Zorich, « Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmuller geodesic flow », à paraître dans Publ. Math. IHÉS. | Zbl 1305.32007

[EM] A. Eskin & H. Masur - « Asymptotic formulas on flat surfaces », Ergodic Theory Dynam. Systems 21 (2001), no. 2, p. 443-478. | Article | MR 1827113 | Zbl 1096.37501

[EMZ] A. Eskin, H. Masur & A. Zorich - « Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel-Veech constants », Publ. Math. Inst. Hautes Études Sci. (2003), no. 97, p. 61-179. | Article | EuDML 104192 | Numdam | MR 2010740 | Zbl 1037.32013

[EMi] A. Eskin & M. Mirzakhani - « Invariant and stationary measures for the SL(2,) action on moduli spaces », preprint arXiv 1302.3320. | MR 3814652 | Zbl 06914160

[EO] A. Eskin & A. Okounkov - « Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials », Invent. Math. 145 (2001), no. 1, p. 59-103. | Article | MR 1839286 | Zbl 1019.32014

[Fo] G. Forni - « Deviation of ergodic averages for area-preserving flows on surfaces of higher genus », Ann. of Math. (2) 155 (2002), no. 1, p. 1-103. | Article | MR 1888794 | Zbl 1034.37003

[FMZ] G. Forni, C. Matheus & A. Zorich - « Square-tiled cyclic covers », J. Mod. Dyn. 5 (2011), no. 2, p. 285-318. | Article | MR 2820563 | Zbl 1276.37021

[Hu] J. H. Hubbard - Teichmuller theory and applications to geometry, topology, and dynamics I. Teichmuller theory (With contributions by Adrien Douady, William Dunbar, Roland Roeder, Sylvain Bonnot, David Brown, Allen Hatcher, Chris Hruska and Sudeb Mitra. With forewords by William Thurston and Clifford Earle), Matrix Editions, Ithaca, 2006. | MR 2245223 | Zbl 1102.30001

[KMS] S. Kerckhoff, H. Masur & J. Smillie - « Ergodicity of billiard flows and quadratic differentials », Ann. of Math. (2) 124 (1986), no. 2, p. 293-311. | Article | MR 855297 | Zbl 0637.58010

[KK] A. Kokotov & D. Korotkin - « Tau-functions on spaces of abelian differentials and higher genus generalizations of Ray-Singer formula », J. Differential Geom. 82 (2009), no. 1, p. 35-100. | Article | MR 2504770 | Zbl 1175.30041

[Ko] M. Kontsevich - « Lyapunov exponents and Hodge theory », in The mathematical beauty of physics (Saclay, 1996), Adv. Ser. Math. Phys., vol. 24, World Scientific, River Edge, 1997, p. 318-332. | MR 1490861 | Zbl 1058.37508

[KZ1] M. Kontsevich, « Lyapunov exponents and Hodge theory », in The mathematical beauty of physics (Saclay, 1996), Adv. Ser. Math. Phys., vol. 24, World Scientific, River Edge, 1997, p. 318-332. | MR 1490861 | Zbl 1058.37508

[KZ2] M. Kontsevich & A. Zorich - « Connected components of the moduli spaces of Abelian differentials with prescribed singularities », Invent. Math. 153 (2003), no. 3, p. 631-678. | Article | MR 2000471 | Zbl 1087.32010

[Kr] R. Krikorian - « Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich (d'après Forni, Kontsevich, Zorich...) », in Séminaire Bourbaki, vol. 2003/2004, Astérisque, vol. 299, Soc. Math. France, Paris, 2005, exp. n°927, p. 59-93. | EuDML 252150 | Numdam | MR 2167202 | Zbl 1094.37021

[La] E. Lanneau - « Connected components of the strata of the moduli spaces of quadratic differentials », Ann. Sci. Ec. Norm. Super. (4) 41 (2008), no. 1, p. 1-56. | Article | EuDML 272137 | Numdam | MR 2423309 | Zbl 1161.30033

[Lu] R. E. Lundelius - « Asymptotics of the determinant of the Laplacian on hyperbolic surfaces of finite volume », Duke Math. J. 71 (1993), no. 1, p. 211-242. | Article | MR 1230291 | Zbl 0790.58044

[Ma1] H. Masur - « Interval exchange transformations and measured foliations », Ann. of Math. (2) 115 (1982), no. 1, p. 169-200. | Article | MR 644018 | Zbl 0497.28012

[Ma2] H. Masur, « The growth rate of trajectories of a quadratic differential », Ergodic Theory Dynam. Systems 10 (1990), no. 1, p. 151-176. | Article | MR 1053805 | Zbl 0706.30035

[MT] H. Masur & S. Tabachnikov - « Rational billiards and flat structures », in Handbook of dynamical systems 1A, North-Holland, Amsterdam, 2002, p. 1015-1089. | Article | MR 1928530 | Zbl 1057.37034

[Mc1] C. T. Mcmullen - « Billiards and Teichmüller curves on Hilbert modular surfaces », J. Amer. Math. Soc. 16 (2003), no. 4, p. 857-885. | Article | MR 1992827 | Zbl 1030.32012

[Mc2] C. T. Mcmullen, « Teichmüller geodesics of infinite complexity », Acta Math. 191 (2003), no. 2, p. 191-223. | Article | MR 2051398 | Zbl 1131.37052

[Mc3] C. T. Mcmullen, « Dynamics of SL(2,) over moduli space in genus two », Ann. of Math. (2) 165 (2007), no. 2, p. 397-456. | Article | MR 2299738 | Zbl 1131.14027

[Mc4] C. T. Mcmullen, « Teichmüller curves in genus two : discriminant and spin », Math. Ann. 333 (2005), no. 1, p. 87-130. | Article | MR 2169830 | Zbl 1086.14024

[Mc5] C. T. Mcmullen, « Teichmüller curves in genus two : the decagon and beyond », J. reine angew. Math. 582 (2005), p. 173-199. | Article | MR 2139715 | Zbl 1073.32004

[Mc6] C. T. Mcmullen, « Teichmüller curves in genus two : torsion divisors and ratios of sines », Invent. Math. 165 (2006), no. 3, p. 651-672. | Article | MR 2242630 | Zbl 1103.14014

[OPS] B. Osgood, R. Phillips & P. Sarnak - « Extremals of determinants of Laplacians », J. Funct. Anal. 80 (1988), no. 1, p. 148-211. | Article | MR 960228 | Zbl 0653.53022

[Pe] C. A. M. Peters - « A criterion for flatness of Hodge bundles over curves and geometric applications », Math. Ann. 268 (1984), no. 1, p. 1-19. | Article | EuDML 182935 | MR 744325 | Zbl 0548.14004

[Po] A. M. Polyakov - « Quantum geometry of fermionic strings », Phys. Lett. B 103 (1981), no. 3, p. 211-213. | Article | MR 623210

[Ra1] K. Rafi - « A characterization of short curves of a Teichmüller geodesic », Geom. Topol. 9 (2005), p. 179-202. | Article | EuDML 125652 | MR 2115672 | Zbl 1082.30037

[Ra2] K. Rafi, « Thick-thin decomposition for quadratic differentials », Math. Res. Lett. 14 (2007), no. 2, p. 333-341. | Article | MR 2318629 | Zbl 1173.30031

[RS] D. B. Ray & I. M. Singer - « Analytic torsion for complex manifolds », Ann. of Math. (2) 98 (1973), p. 154-177. | Article | MR 383463 | Zbl 0267.32014

[SW] J. Smillie & B. Weiss - « Characterizations of lattice surfaces », Invent. Math. 180 (2010), no. 3, p. 535-557. | Article | MR 2609249 | Zbl 1195.57041

[So] C. Soulé - Lectures on Arakelov geometry, Cambridge Stud. Adv. Math., vol. 33, Cambridge Univ. Press, Cambridge, 1992, with the collaboration of D. Abramovich, J.-F. Burnol and J. Kramer. | MR 1208731 | Zbl 0812.14015

[Vel] W. A. Veech - « Gauss measures for transformations on the space of interval exchange maps », Ann. of Math. (2) 115 (1982), no. 1, p. 201-242. | Article | MR 644019 | Zbl 0486.28014

[Ve2] W. A. Veech, « Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards », Invent. Math. 97 (1989), no. 3, p. 553-583. | Article | EuDML 143714 | MR 1005006 | Zbl 0676.32006

[Ve3] W. A. Veech, « Siegel measures », Ann. of Math. (2) 148 (1998), no. 3, p. 895-944. | Article | EuDML 119951 | MR 1670061 | Zbl 0922.22003

[Vi] M. Viana - « Dynamics of interval exchange maps and Teichmüller flows », preprint, 2007.

[Wo] S. A. Wolpert - « Asymptotics of the spectrum and the Selberg zeta function on the space of Riemann surfaces », Comm. Math. Phys. 112 (1987), no. 2, p. 283-315. | Article | MR 905169 | Zbl 0629.58029

[Yo1] J.-C. Yoccoz - « Continued fraction algorithms for interval exchange maps: an introduction », in Frontiers in number theory, physics, and geometry I, Springer, Berlin, 2006, p. 401-435. | Article | MR 2261103 | Zbl 1127.28011

[Yo2] J.-C. Yoccoz, « Échanges d'intervalles et surfaces de translation », in Séminaire Bourbaki, vol. 2007/2008, Astérisque, vol. 326, Soc. Math. France, Paris, 2009, exp. n° 996, p. 387-409. | Numdam | MR 2605330 | Zbl 1203.37072

[Zo1] A. Zorich - « Finite Gauss measure on the space of interval exchange transformations. Lyapunov exponents », Ann. Inst. Fourier (Grenoble) 46 (1996), no. 2, p. 325-370. | Article | EuDML 75181 | Numdam | MR 1393518 | Zbl 0853.28007

[Zo2] A. Zorich, « Deviation for interval exchange transformations », Ergodic Theory Dynam. Systems 17 (1997), no. 6, p. 1477-1499. | Article | MR 1488330 | Zbl 0958.37002

[Zo3] A. Zorich, « How do the leaves of a closed 1-form wind around a surface? », in Pseudoperiodic topology, Amer. Math. Soc. Transl. Ser. 2, vol. 197, Amer. Math. Soc., Providence, 1999, p. 135-178. | MR 1733872 | Zbl 0976.37012

[Zo4] A. Zorich - « Flat surfaces », in Frontiers in number theory, physics, and geometry I, Springer, Berlin, 2006, p. 437-583. | MR 2261104 | Zbl 1129.32012